# SDR IPXA2015040887848

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 26,380 hours, 4,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B01925315A
- Part serial: 000715
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING OTBD MID FLAP UPPER COVE PANEL BOLT HOLE ELONGATED FIBERGLASS PREPREG LAYUP.  REPAIR PERFORMED IAW SRM 51-70-07, PAR 5K5, FIG 10, REV 72.
